# SDR ASAA9910252

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (X)
